On geodesic motion around magnetized black holes
Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 1, pp. 37-43
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1989_30_1_a6,
author = {Karas, V. and \v{S}olc, M. and Wolf, M.},
title = {On geodesic motion around magnetized black holes},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {37--43},
year = {1989},
volume = {30},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1989_30_1_a6/}
}
Karas, V.; Šolc, M.; Wolf, M. On geodesic motion around magnetized black holes. Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 1, pp. 37-43. http://geodesic.mathdoc.fr/item/AUCMP_1989_30_1_a6/